# SDR HEEA065375

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6300 · Main Rotor Drive System
- Part: Carbon Seal
- Part number: 406340102101
- Condition: Leaking
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CARBON SEAL LEAKING.  REPLACED WITH SERVICEABLE SEAL.
